Aa
A
A
Close
Avatar_universal
Burning throat after taking Entecavir
Hi, I have been taking Entecavir for a month, ALT,AST and hbv dna all went down significantly. Now i feel my throat burning sometime, is this a side effect of Entecavir?
Cancel
5 Answers
Page 1 of 1
Avatar_universal
no but if that happens often it is a sign of very weak immune system
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thank you for your response, then  what i do to boost my immune system during the treatment? I do take vitamins everyday.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
make your vitamin d levels 90-100ng/ml, ban all processed foods you can, go organic, lots of vegetables, little meat and lots of fish.making vit d levels high end of normal will have the most impact on immune function

liposomals eneters cells directly better than IV, so you may use liposomal vitamin c when any infection starts
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
by the way on vitamindwiki.com you find all vitamin d research and trials per disease
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thank you for your information, I will look up those vitamins.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Burning throat after taking Entecavir
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers